breed

Q. My dog was given this med for worms I saw in my dogs stool. He now appears to be anxious with distended stomach and fast breathing. Is this normal?

A. If it was almost immediately after the medications were given then no this isn't normal. Sometimes some dogs can have adverse reactions to some antiparasite meds which can cause vomiting. When dogs have a heavy burden of worms abdomen can appear distended. If it continues or shows any other symptoms then you need to contact your vet.

Answered By
JULIA HENWOOD

Was this helpful?


Related Questions

Related Articles


Herb 'N' Living: Growing a Home Garden for Your Pet

Some animal experts have asserted that pets intuitively eat plants according to their specific medicinal value -- that is, as long as they have several plants to choose from. The problem, however, is that we choose our plants for beauty rather...

Read More
Anemia, Regenerative in Dogs

Regenerative Anemia in Dogs Blood is made up a cellular portion, and a liquid portion called plasma. This cellular makeup of blood includes the red blood cells, platelets, and white blood cells. When there are not enough red blood cells,...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading